# SDR DALA2025100707307

- Difficulty date: October 5, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 64,021 hours, 28,541 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5653 L1 DOOR WILL NOT ARM. CORRECTIVE ACTION: CLEARED DEBRIS FROM TRACKS. EMERGENCY DOOR OPERATES AS NORMAL. (7267028)
